# SDR ASAA2015031610983

- Difficulty date: March 16, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 7,655 hours, 2,492 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Element
- Part number: 1016755
- Condition: Failed
- Location: R1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW SHOWS OVERHEAT, TURNED SWITCH OFF FOR 15 MIN THEN BACK ON AND STILL SHOWS OVERHEAT.  ACFT GROUNDED.  PERFORMED BITE CK AND FOUND SENSOR FAULT RT FRONT WINDOW.  SWITCHED POSITION OF SENSOR SWITCH AND PERFORMED WINDOW HEAT, OPS CK PERFORMED IAW MM 30-41-00,  OPS NORMAL.
